# SDR COMA9810133

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: 11820404
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION TASK 35-09, THE ROW 4 OXYGEN DOOR LATCH MECHANISM FAILED TO OPEN THE DOOR AND RELEASE THE OXYGEN MASKS.  REPLACED THE SOLENOID FOR ROW 4 OXYGEN DOOR.
